# SDR FDEA201703170943

- Difficulty date: March 17, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE DIAMOND DOUBLER SURFACE CORROSION AT APPROX YW467. REPAIRED AS PER EA 1-5730-T0332095 PART 1. CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX SPAR AND YW 467 WORK INSTRUCTIONS. BLENDED OUT AND FOUND EXCEEDED LIMITS AS PER SRM 57-20-01-1A FIG 101   ALLOWABLE DAMAGE 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
